Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 217, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2011, 8:31 PM MDT for 4 counties in Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 8:31 PM MDT (02:31 UTC)
- Expired
- Jul 10, 2011, 9:15 PM MDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:37 PM MDT | TSTM WND GST 60 | 10 Wsw Hayes Center, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 6:24 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2656 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
010 WUUS53 KLBF 110231 SVRLBF NEC029-085-111-135-110315- /O.NEW.KLBF.SV.W.0217.110711T0231Z-110711T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 931 PM CDT SUN JUL 10 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA... HAYES COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1015 PM CDT/915 PM MDT/ * AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WAUNETA TO 8 MILES SOUTHEAST OF HAYES CENTER...AND MOVING NORTH AT 30 MPH. AT 816 PM MDT 70 TO 80 MPH WINDS WERE REPORTED 7 MILES SOUTHWEST OF HAYES CENTER WITH THESE STORMS. * SEVERE THUNDERSTORMS WILL BE NEAR... HAYES CENTER AROUND 935 PM CDT. HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 950 PM CDT. GRAINTON AROUND 910 PM MDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HIGHWAY 25 MILE MARKER 50 AND HIGHWAY 25 MILE MARKER 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4035 10145 4085 10139 4076 10078 4034 10079 TIME...MOT...LOC 0230Z 199DEG 25KT 4052 10132 4044 10091 WIND...HAIL 80MPH 1.00IN $$ TAYLOR
2 follow-up statements
503 WWUS53 KLBF 110255 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 955 PM CDT SUN JUL 10 2011 NEC029-085-111-135-110315- /O.CON.KLBF.SV.W.0217.000000T0000Z-110711T0315Z/ CHASE NE-HAYES NE-LINCOLN NE-PERKINS NE- 955 PM CDT SUN JUL 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PERKINS...SOUTHWESTERN LINCOLN...HAYES AND EASTERN CHASE COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF GRAINTON TO HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...MOVING NORTH AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... GRAINTON AROUND 910 PM MDT. OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 25 MILE MARKER 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4035 10145 4085 10139 4076 10078 4034 10079 TIME...MOT...LOC 0255Z 199DEG 25KT 4069 10125 4060 10083 WIND...HAIL 70MPH 1.00IN $$ TAYLOR
868 WWUS53 KLBF 110317 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1017 PM CDT SUN JUL 10 2011 NEC029-085-111-135-110327- /O.EXP.KLBF.SV.W.0217.000000T0000Z-110711T0315Z/ CHASE NE-HAYES NE-LINCOLN NE-PERKINS NE- 1017 PM CDT SUN JUL 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS... SOUTHWESTERN LINCOLN...HAYES AND EASTERN CHASE COUNTIES HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT OR 200 AM MDT. LAT...LON 4035 10145 4085 10139 4076 10078 4034 10079 TIME...MOT...LOC 0255Z 199DEG 25KT 4069 10125 4060 10083 $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:00 PM MDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jul 10, 2:00 PM MDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 PM CDT SUN JUL 10 2011 .DISCUSSION...HOT AND HUMID WEATHER CONTINUES. THE UPPER LEVEL PATTERN SHOWS A RIDGE OF WARM ARE ACROSS THE CENTRAL US. OVER THE NEXT FEW DAYS THIS AXIS SHOULD MOVE EAST AND ALLOW SOUTHWEST FLOW ALOFT AND ALLOW ANY THUNDERSTORMS WHICH DO OCCUR TO BECOME EFFICIENT HEAVY RAIN PRODUCERS. THESE BOTH WILL HELP TO BRING A BREAK TO THE WARM TEMPERATURES TUESDAY AND WEDNESDAY. BY THE END OF THE WEEK HOWEVER THE AXIS OF WARM AIR WILL MOVE BACK OVER THE STATE AND BRING PERHAPS SOME OF THE WARMEST TEMPERATURES OF THE SUMMER. .TONIGHT AND MONDAY...FORECAST CONCERNS THROUGH THIS PERIOD ARE FOCUSED ON PRECIPITATION CHANCES AS WELL AS TEMPERATURES ON MONDAY. EXPECTING CONVECTION TO DEVELOP OVER NORTHERN COLORADO THIS AFTERNOON AND PUSH EASTWARD ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA TONIGHT. THERE WILL BE PLENTY OF INSTABILITY TO WORK WITH AND WITH THE PASSING OF A WEAK SHORTWAVE TROUGH ALOFT...BELIEVE THERE WILL BE ENOUGH FORCING TO KEEP THUNDERSTORMS GOING THROUGH AS THEY MOVE THROUGH. BESIDES THE ACTIVITY EXPECTED TO MOVE ACROSS SOUTHERN NEBRASKA...MAY GET SOME FURTHER DEVELOPMENT ON THE NORTH BUT WITH LESSER CONFIDENCE ON THIS HAVE TRENDED PRECIPITATION CHANCES SOUTHWARD FOR TONIGHT. IN TERMS OF SEVERE CHANCES...MU CAPES AT 03Z ARE INDICATED TO BE 2K TO 4K J/KG AND DEEP LAYER SHEAR AT AROUND 30 TO 35KTS THIS AFTERNOON LOOKS TO INCREASE TO AROUND 45KTS THIS EVENING ACCORDING TO THE LATEST RUC. IN DAYS PAST...35 TO 40KT SHEAR HAS NOT BEEN ENOUGH TO GET ENOUGH TILT IN STORMS TO SUPPORT HAIL THREATS SO AS SHEAR LOOKS TO BE STRONGER HAVE A BIT HIGHER CONFIDENCE THAT LARGE HAIL WOULD BE A POSSIBILITY IF STORMS DO MOVE ACROSS THE AREA. MAY ALSO HAVE A WIND THREAT AS STORMS ORGANIZE INTO A LINE MOVING ACROSS SOUTHERN NEBRASKA. A SHORTWAVE TROUGH WILL MIGRATE ACROSS THE AREA FROM EASTERN COLORADO INTO NORTHEAST NEBRASKA ON MONDAY. THE WARM FRONT TO THE SOUTH WILL LIFT NORTH THROUGH THE DAY WITH THUNDERSTORMS DEVELOPING ALONG AND NORTH OF THE FRONT. AGAIN...LOOKS LIKE MORE OF AN AFTERNOON THREAT DUE TO DAYTIME HEATING/INCREASED INSTABILITY...AND TIMING OF SHORTWAVE. HOWEVER MAY GET CLOUDS MOVING IN AHEAD OF THE WAVE SO WHERE THE CLOUDS AND PRECIPITATION SET UP MAY HAVE AN IMPACT ON HIGH TEMPERATURES...AND HAVE LOWERED HIGHS A FEW DEGREES. THE WARM FRONT LOOKS TO STAY JUST TO THE SOUTH OF THE FORECAST AREA THROUGH THE DAY...BUT THIS WILL HAVE TO BE WATCHED AS EVEN A SLIGHT SHIFT NORTHWARD COULD CAUSE A BIG DIFFERENCE IN TEMPERATURES AS LOCATIONS TO THE SOUTH OF THIS FRONT THE PAST FEW DAYS HAVE SEEN HIGHS AROUND AND EXCEEDING 100F. SO IF THE WARM FRONT DOES PUSH FURTHER NORTH HIGHS WILL BE TOO COOL. SEVERE STORMS ARE AGAIN A POSSIBILITY...BUT RATHER THAN ACROSS SOUTHERN NEBRASKA...THE THREAT WILL SHIFT INTO NORTHERN NEBRASKA. WITH MOIST EASTERLY FLOW NORTH OF THE FRONT WILL SEE MU CAPES OF 2K TO 4K J/KG AND MODELS ARE INDICATING SHEAR OF OF 40 TO 45KTS INTO EARLY EVENING MAINLY IN LOCATIONS NORTH OF HIGHWAY 2 TO SUPPORT SUPERCELL DEVELOPMENT. ALTHOUGH MAIN THREATS WILL BE HAIL AND WINDS...HODOGRAPHS INDICATING A TORNADO CANNOT BE RULED OUT. HEAVY RAIN IS ALSO A THREAT FOR TONIGHT AND MONDAY...SEE HYDROLOGY SECTION BELOW FOR DETAILS. TUESDAY AND WEDNESDAY...CLOUDS AND STORMS WILL DOMINATE BOTH DAYS WITH COOLER TEMPERATURES AND ONGOING PRECIPITATION. A SURFACE LOW WILL HELP TO FOCUS ADDITIONAL CONVECTION ALONG AND NORTH OF A SURFACE WARM FRONT ACROSS KANSAS. DO NOT EXPECT SEVERE WEATHER SO MUCH AS HEAVY RAIN HOWEVER. PRECIPITABLE WATER 0Z TUESDAY WILL RANGE FROM 1.5 TO 2.0 INCHES ACCORDING TO THE GFS AND CONTINUE IN THAT RANGE FOR MUCH OF THE AREA THROUGH 0Z THURSDAY. SHOWERS AND THUNDERSTORMS WILL NOT BE CONTINUOUS...RATHER THERE WILL BE A BREAK BETWEEN THUNDERSTORM COMPLEXES WITH THE LONGEST PAUSE EXPECTED DURING THE DAY TUESDAY. THIS CONCLUSION IS SHOWN IN EACH MODEL HOWEVER EUROPEAN AND GEM SHOW THE PRECIPITATION TO BE SHIFTED ACROSS NORTHERN PORTIONS OF THE AREA. BY THURSDAY...THE UPPER LEVEL RIDGE AXIS WILL RETURN WEST AND AMPLIFY UP THROUGH THE STATE. HEAT AND HUMIDITY WILL RETURN TEMPERATURES INTO THE MID AND PERHAPS UPPER 90S. THIS STRONG WARMING WILL ALSO LIMIT THUNDERSTORM CHANCES AS WE BEGIN TO SEE WARM AIR ALOFT AND A CAP OF WARMER TEMPERATURES ALOFT. LOOKING TO FRIDAY AND INTO THE WEEKEND WE WILL CONTINUE ABOVE NORMAL TEMPERATURES AND PERHAPS BE CAPPED BUT FOR NOW WILL CONTINUE A FEW CHANCES OF THUNDERSTORMS. A SURFACE LOW WILL BE WELL NORTH OF THE AREA WITH A DRYLINE ACROSS THE EASTERN PANHANDLE AND A POSSIBLE SOURCE OF THUNDERSTORMS. && .AVIATION... FORECAST CONCERNS FOR THE AVIATION COMMUNITY THROUGH MONDAY AFTERNOON LIE WITH THUNDERSTORM CHANCES AS VARIABLE LIGHT WINDS ARE EXPECTED THROUGH THE PERIOD WITH LITTLE OR NO CEILING OR VISIBILITY RESTRICTIONS. DID PUT 5SM IN FOG AT KLBF AROUND THE 11Z TIME THINKING BOUNDARY LAYER MOISTURE WILL BE HIGH AFTER OVERNIGHT RAINFALL AND LIGHT WINDS TO KEEP THE AIR FROM BEING STIRRED MUCH. NOT TERRIBLY CONFIDENT ON THIS THOUGH. THUNDERSTORM CHANCES WILL BE HIGHEST AT THE KLBF TERMINAL THIS EVENING AS IT IS EXPECTED FOR ACTIVITY FROM COLORADO TO SHIFT EAST ACROSS THE AREA. THEN ON MONDAY A WARM FRONT ACROSS KANSAS WILL LIFT NORTH AND WILL SERVE AS A FOCUS POINT FOR DEVELOPMENT OF THUNDERSTORMS. THE MOST LIKELY AREA FOR STORMS ON MONDAY WILL BE ACROSS NORTHERN NEBRASKA...AFFECTING THE KVTN TERMINAL BUT SHOULD BE AFTER 18Z. && .HYDROLOGY... VERY MOIST AND ANOMALOUS AIR CONTINUES TO SIT ACROSS THE AREA. PRECIPITABLE WATER VALUE WAS 1.32 INCHES AT LBF AT 12Z THIS MORNING...WHICH IS 139 PERCENT OF NORMAL. THESE VALUES ARE LIKELY TO INCREASE AS MOISTURE POOLS ON THE NORTH SIDE OF THE WARM FRONT LIFTING INTO NEBRASKA ON MONDAY. BY MONDAY NIGHT...THE GFS IS SIGNALING UPWARDS OF 2.00 INCHES WHICH WELL EXCEEDS THE 2 STANDARD DEVIATIONS ABOVE NORMAL AND COULD BE AN INDICATOR OF RECORD RAINFALLS. IN ADDITION...WARM CLOUD DEPTHS TONIGHT OVER SOUTHERN NEBRASKA APPROACH 4000 M...THEN ON MONDAY NIGHT AND TUESDAY REACH THOSE DEPTHS AGAIN ACROSS THE ENTIRE AREA INDICATING STORMS CAN BE VERY EFFICIENT RAINFALL PRODUCERS. THESE FACTORS...ALONG WITH STORM MOTIONS THAT AREA/T TOO RAPID INDICATE HEAVY RAINS WITH FLASH FLOODING WILL ALSO BE A THREAT OVER THE NEXT SEVERAL DAYS. SOMETHING TO CONSIDER IS THAT THE NORTHERN PARTS OF THE FORECAST AREA HAVE NOT SEEN A GREAT DEAL OF RAIN IN THE LAST WEEK SO CAN TAKE MORE RAINFALL AND AS THE THREAT SHIFTS INTO THESE AREAS ON MONDAY AND WITH SOME UNCERTAINTY STILL ON WHERE THE HEAVIEST RAINS WILL FALL DON/T SEE A NEED FOR A FLASH FLOOD WATCH IN ANY LOCATION AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...HIRSCH AVIATION/SHORT TERM...BROOKS
Hazardous weather outlook, Jul 10, 2:49 PM MDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 PM CDT SUN JUL 10 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-112100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 349 PM CDT SUN JUL 10 2011 /249 PM MDT SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TONIGHT. STORMS COULD BECOME SEVERE MAINLY SOUTH OF A LINE FROM LISCO TO MULLEN TO VALENTINE. QUARTER SIZE HAIL...DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH LOCALIZED FLASH FLOODING ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS AGAIN A RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A FRONTAL BOUNDARY STALLS OUT ACROSS SOUTHERN NEBRASKA. CURRENT INDICATIONS ARE THAT THE MOST PROBABLE AREA FOR STRONG TO SEVERE STORMS WILL BE NORTH OF INTERSTATE 80 MONDAY AFTERNOON AND MONDAY NIGHT. AGAIN...HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING IS POSSIBLE. THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH AT LEAST TUESDAY AND WEDNESDAY. ALTHOUGH SEVERE THUNDERSTORMS CANNOT BE RULED OUT...GENERAL THUNDERSTORM DEVELOPMENT AND LOCALLY HEAVY RAINFALL ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THEN AGAIN MONDAY AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Jul 10, 7:45 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 8 NE ARNOLD 41.51N 100.08W
07/10/2011 E1.50 INCH CUSTER NE PUBLIC
&&
JAHSENMALocal storm report, Jul 10, 8:01 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 9 NNE CALLAWAY 41.41N 99.85W
07/10/2011 E1.50 INCH CUSTER NE PUBLIC
&&
JAHSENMALocal storm report, Jul 10, 8:11 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST 14 SE STOCKVILLE 40.39N 100.20W
07/10/2011 E60 MPH FRONTIER NE PUBLIC
&&
BTAYLORLocal storm report, Jul 10, 8:21 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST 7 SW HAYES CENTER 40.44N 101.11W
07/10/2011 E70 MPH HAYES NE EMERGENCY MNGR
&&
JAHSENMALocal storm report, Jul 10, 8:22 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 6 W BROKEN BOW 41.41N 99.75W
07/10/2011 E2.50 INCH CUSTER NE PUBLIC
SAID THERE WAS TREE DAMAGE WITH SPIKED HAILSTONES THE
SIZE OF TENNIS BALLS.
&&
JAHSENMALocal storm report, Jul 10, 8:28 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL BROKEN BOW 41.41N 99.64W
07/10/2011 E1.25 INCH CUSTER NE LAW ENFORCEMENT
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:03 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 42 min |
| Jul 10, 6:30 PM MDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 60 min |
| Jul 10, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Jul 10, 7:33 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| Jul 10, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 46 min |
| Jul 10, 7:52 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 38 min |
| Jul 10, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 60 min |
| Jul 10, 8:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 62 min |
| Jul 10, 9:02 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Jul 10, 10:07 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 38 min |
| Jul 11, 3:19 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 56 min |
| Jul 11, 4:04 PM MDT | Flash Flood Warning | LBF | Sheridan | 6 hr |
| Jul 11, 4:12 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 63 min |
| Jul 11, 5:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.